# SDR FDEA201710062874

- Difficulty date: October 6, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 27,916 hours, 15,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5398111320151
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 79, RT OTBD WEB CRACKED. REMOVED AND REPLACED THE WEB IAW SRM 51-40-21, & SRM 51-40-44.  MAJOR REPAIR.
